×

zbMATH — the first resource for mathematics

Integer valued polynomials over a number field. (English) Zbl 0505.12003

MSC:
11R09 Polynomials (irreducibility, etc.)
11R27 Units and factorization
11R37 Class field theory
11S15 Ramification and extension theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bass, H., ?Big projective modules are free?, Illinois J. Math. 7 (1963), 24-31 · Zbl 0115.26003
[2] Buhler, J. P., ?Icosahedral Galois representations?, Lecture Notes in Mathematics 654, Springer, 1978 · Zbl 0374.12002
[3] Bennett Setzer, C., ?Units over totally real C2?C2-fields?, J. Number Theory 12 (1980), 160-175 · Zbl 0449.12003
[4] Cameron, P. J., ?Finite permutation groups and finite simple groups?, Bull. London Math. Soc. 13 (1981), 1-22 · Zbl 0463.20003
[5] Cassels, J. W. S., and Fr?hlich, A. (eds), ?Algebraic number theory?, Academic Press, 1967 · Zbl 0153.07403
[6] Curtis, C. W., and Reiner, I., ?Representation theory of finite groups and associative algebras?, John Wiley & Sons, 1962 · Zbl 0131.25601
[7] Cohen, A. M., and Zantema, H., ?A computation concerning doubly transitive permutation groups?, to appear · Zbl 0515.20002
[8] Diaz y Diaz, F., ?Tables minorant la racine n-i?me du discriminant d’un corps de degr? n?, Publ. Math. Orsay 80.06 (1980) · Zbl 0482.12003
[9] Huppert, B., ?Endliche Gruppen I?, Springer, 1967 · Zbl 0217.07201
[10] Janusz, G. J., ?Algebraic number fields?, Academic Press, 1973 · Zbl 0307.12001
[11] Lang, S., ?Algebraic number theory?, Addison-Wesley, 1970 · Zbl 0211.38404
[12] Neumann, P. M., ?Transitive permutation groups of prime degree?, Proc. of the 2nd Intern. Conf. on the Theory of Groups, Canberra 1973, Lecture Notes in Mathematics 372 (1974), Springer, 520-535
[13] Ostrowski, A., ??ber ganzwertigen Polynome in algebraischen Zahlk?rpern?, J. Reine Angew. Math. 149 (1919), 117-124 · JFM 47.0163.05
[14] P?lya, G., ??ber ganzwertigen Polynome in algebraischen Zahlk?rpern?, J. Reine Angew. Math, 149 (1919), 97-116 · JFM 47.0163.04
[15] Serre, J. P., ?Corps locaux?, Hermann, 1962 · Zbl 0137.02601
[16] Stauduhar, R. P., ?The determination of Galois groups?, Math. Comput. 27 (1973), 981-996 · Zbl 0282.12004
[17] Zantema, H., ?Global restrictions on ramification in number fields?, to appear · Zbl 0519.12005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.